# SDR QXEA2019021100066

- Difficulty date: February 11, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 41,377 hours, 43,361 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS THE PHOTOLUMINESCENCE LIGHT STRIP IN FRONT OF SEAT 2D IS COMING UP. REMOVED FROM SERVICE. RESECURED PHOTOLUMINESCENT LIGHT STRIP IN FRONT OF SEAT 2D, STRIP IS NO LONGER COMING LOOSE. RETURNED TO SERVICE.
